# SDR UIEA2017081701500

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,458 hours, 23,660 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER FLIGHT , APU DOOR STATUS MESSAGE.  FOUND APU DOOR CIRCUIT BREAKER TRIPPED, RESET,  STARTED APU SEVERAL TIMES AND CHECKED GOOD IAW AMM 49-41-00 )
